Works matching DE "COMPLEX multiplication"
Results: 120
Two-Factor Remote Authentication Protocol with User Anonymity Based on Elliptic Curve Cryptography.
- Published in:
- Wireless Personal Communications, 2015, v. 81, n. 1, p. 53, doi. 10.1007/s11277-014-2117-0
- By:
- Publication type:
- Article
Apéry-like numbers and families of newforms with complex multiplication.
- Published in:
- Research in Number Theory, 2018, v. 5, n. 1, p. 1, doi. 10.1007/s40993-018-0145-7
- By:
- Publication type:
- Article
Extensions of CM elliptic curves and orbit counting on the projective line.
- Published in:
- Research in Number Theory, 2017, v. 3, n. 1, p. 1, doi. 10.1007/s40993-017-0073-y
- By:
- Publication type:
- Article
Identification of Expected Outcomes in a Data Error Mixing Model With Multiplicative Mean Independence.
- Published in:
- Journal of Business & Economic Statistics, 2011, v. 29, n. 1, p. 49, doi. 10.1198/jbes.2009.07223
- By:
- Publication type:
- Article
Using a Japanese Framework to Deepen Preservice Teachers' Knowledge of Multiplication.
- Published in:
- MathAMATYC Educator, 2017, v. 8, n. 2, p. 44
- By:
- Publication type:
- Article
CM FIELDS WITHOUT UNIT-PRIMITIVE ELEMENTS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 3, p. 398, doi. 10.1017/S0004972717000661
- By:
- Publication type:
- Article
ISOMETRIES AND SPECTRA OF MULTIPLICATION OPERATORS ON THE BLOCH SPACE.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 1, p. 147, doi. 10.1017/S0004972708001196
- By:
- Publication type:
- Article
ARITHMETIC SPACE–TIME GEOMETRY FROM STRING THEORY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 31, p. 6323, doi. 10.1142/S0217751X06034343
- By:
- Publication type:
- Article
ALGORITHM FOR MULTIPLYING SCHUBERT CLASSES.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 6, p. 1197, doi. 10.1142/S021819670600344X
- By:
- Publication type:
- Article
Transforms and Minors for Binary Functions.
- Published in:
- Annals of Combinatorics, 2013, v. 17, n. 3, p. 477, doi. 10.1007/s00026-013-0178-5
- By:
- Publication type:
- Article
Weighted Composition Operators and Supercyclicity Criterion.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/514370
- By:
- Publication type:
- Article
Multiplication Operators between Lipschitz-Type Spaces on a Tree.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/472495
- By:
- Publication type:
- Article
Lie Supergroups Obtained from 3-Dimensional Lie Superalgebras Associated to the Adjoint Representation and Having a 2-Dimensional Derived Ideal.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/632518
- By:
- Publication type:
- Article
ON THE j-INVARIANTS OF THE QUADRATIC Q-CURVES.
- Published in:
- Journal of the London Mathematical Society, 2001, v. 63, n. 1, p. 52
- By:
- Publication type:
- Article
On independent and stationary subsystems of the Walsh system and periodic multiplicative systems.
- Published in:
- Mathematical Notes, 2009, v. 85, n. 3/4, p. 340, doi. 10.1134/S0001434609030043
- By:
- Publication type:
- Article
Geometry of Generalized Complex Numbers.
- Published in:
- Mathematics Magazine, 2004, v. 77, n. 2, p. 118, doi. 10.1080/0025570X.2004.11953236
- By:
- Publication type:
- Article
SOME REMARKS ON PRIMALITY PROVING AND ELLIPTIC CURVES.
- Published in:
- Advances in Mathematics of Communications, 2014, v. 8, n. 4, p. 427, doi. 10.3934/amc.2014.8.427
- By:
- Publication type:
- Article
EMPIRICAL OPTIMIZATION OF DIVISOR ARITHMETIC ON HYPERELLIPTIC CURVES OVER F<sub>2m</sub>.
- Published in:
- Advances in Mathematics of Communications, 2013, v. 7, n. 4, p. 485, doi. 10.3934/amc.2013.7.485
- By:
- Publication type:
- Article
Elliptic Curves and Pythagorean Triples.
- Published in:
- European Journal of Pure & Applied Mathematics, 2014, v. 7, n. 2, p. 131
- By:
- Publication type:
- Article
EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS.
- Published in:
- European Journal of Pure & Applied Mathematics, 2010, v. 3, n. 5, p. 899
- By:
- Publication type:
- Article
Complex Multiplication, Structure, and Process: Harmony and Form in Boulez's Structures II.
- Published in:
- Music Theory Spectrum, 2014, v. 36, n. 1, p. 86, doi. 10.1093/mts/mtu005
- By:
- Publication type:
- Article
Similarity of multiplication operators on the Sobolev disk algebra.
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 4, p. 789, doi. 10.1007/s10114-013-1745-8
- By:
- Publication type:
- Article
Lower bounds for the canonical height on elliptic curves over abelian extensions.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 29, p. 1571, doi. 10.1155/S1073792803212083
- By:
- Publication type:
- Article
Intersecting a curve with algebraic subgroups of multiplicative groups.
- Published in:
- IMRN: International Mathematics Research Notices, 1999, v. 1999, n. 20, p. 1119, doi. 10.1155/S1073792899000628
- By:
- Publication type:
- Article
Poisson structures and birational morphisms associated with bundles on elliptic curves.
- Published in:
- IMRN: International Mathematics Research Notices, 1998, v. 1998, n. 13, p. 683, doi. 10.1155/S1073792898000415
- By:
- Publication type:
- Article
The intersection form in H*(M¯0n) and the explicit Kunneth formula in quantum cohomology.
- Published in:
- IMRN: International Mathematics Research Notices, 1996, v. 1996, n. 19, p. 929, doi. 10.1155/S107379289600058X
- By:
- Publication type:
- Article
A High Speed, Optimized Multiplier Architecture for a DF-ECC Processor.
- Published in:
- International Journal of Simulation: Systems, Science & Technology, 2013, v. 14, n. 2, p. 35
- By:
- Publication type:
- Article
<sup>o</sup>K<sub>0</sub>-quasi-abelian varieties with complex multiplication.
- Published in:
- Forum Mathematicum, 2013, v. 25, n. 4, p. 677, doi. 10.1515/FORM.2011.132
- By:
- Publication type:
- Article
Almost prime values of the order of elliptic curves over finite fields.
- Published in:
- Forum Mathematicum, 2012, v. 24, n. 1, p. 99, doi. 10.1515/form.2011.051
- By:
- Publication type:
- Article
Horizontal isogeny theorems.
- Published in:
- Forum Mathematicum, 2002, v. 14, n. 6, p. 931, doi. 10.1515/form.2002.042
- By:
- Publication type:
- Article
Idealization and Theorems of D. D. Anderson.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 12, p. 4479, doi. 10.1080/00927870600938837
- By:
- Publication type:
- Article
Tls Protocol: the Improvement by Using ElGamal Elliptic Curves Authenticated Version.
- Published in:
- Acta Electrotehnica, 2015, v. 56, n. 1/2, p. 64
- By:
- Publication type:
- Article
Efficient Design Methodology for a Complex DRA-SIW Filter-Antenna Subsystem.
- Published in:
- International Journal of Antennas & Propagation, 2017, p. 1, doi. 10.1155/2017/6401810
- By:
- Publication type:
- Article
Explicit t-expansions for the elliptic curve y² = 4(x³ + Ax + B).
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2013, v. 89, n. 9, p. 123, doi. 10.3792/pjaa.89.123
- By:
- Publication type:
- Article
Heegner points and p-adic L-functions for elliptic curves over certain totally real fields.
- Published in:
- Commentarii Mathematici Helvetici, 2011, v. 86, n. 4, p. 867, doi. 10.4171/CMH/243
- By:
- Publication type:
- Article
Modular elliptic directions with complex multiplication (with an application to Gross's elliptic curves).
- Published in:
- Commentarii Mathematici Helvetici, 2011, v. 86, n. 2, p. 317, doi. 10.4171/CMH/225
- By:
- Publication type:
- Article
ON TWO MULTIPLICATIVE FUNCTIONS DEFINED BY THE NUMBER OF SOLUTIONS TO X<sub>1</sub>X<sub>2</sub> ... X<sub>K</sub> = N.
- Published in:
- Acta Universitatis Apulensis: Mathematics-Informatics, 2020, n. 64, p. 1, doi. 10.17114/j.aua.2020.64.01
- By:
- Publication type:
- Article
Efficient generation of secure elliptic curves.
- Published in:
- International Journal of Information Security, 2007, v. 6, n. 1, p. 47, doi. 10.1007/s10207-006-0009-3
- By:
- Publication type:
- Article
Primes of superspecial reduction for QM abelian surfaces.
- Published in:
- Bulletin of the London Mathematical Society, 2008, v. 40, n. 2, p. 311, doi. 10.1112/blms/bdn008
- By:
- Publication type:
- Article
Multiplicative decomposability of shifted sets.
- Published in:
- Bulletin of the London Mathematical Society, 2008, v. 40, n. 1, p. 97, doi. 10.1112/blms/bdm105
- Publication type:
- Article
There Exist Non-CM Hilbert Modular Forms of Partial Weight 1.
- Published in:
- IMRN: International Mathematics Research Notices, 2015, v. 2015, n. 24, p. 13047, doi. 10.1093/imrn/rnv089
- By:
- Publication type:
- Article
Hodge Structures of Type (n, 0, ..., 0,n).
- Published in:
- IMRN: International Mathematics Research Notices, 2015, n. 12, p. 4097, doi. 10.1093/imrn/rnu063
- By:
- Publication type:
- Article
The Tate–Voloch Conjecture in a Power of a Modular Curve.
- Published in:
- IMRN: International Mathematics Research Notices, 2014, v. 2014, n. 12, p. 3303, doi. 10.1093/imrn/rnt025
- By:
- Publication type:
- Article
On the Average Exponent of Elliptic Curves Modulo p.
- Published in:
- IMRN: International Mathematics Research Notices, 2014, v. 2014, n. 8, p. 2265, doi. 10.1093/imrn/rns280
- By:
- Publication type:
- Article
The Exceptional Zero Conjecture for Symmetric Powers of CM Modular Forms: the Ordinary Case.
- Published in:
- IMRN: International Mathematics Research Notices, 2013, v. 2013, n. 16, p. 3744, doi. 10.1093/imrn/rns161
- By:
- Publication type:
- Article
Functoriality for the Classical Groups over Function Fields.
- Published in:
- IMRN: International Mathematics Research Notices, 2009, v. 2009, n. 22, p. 4271, doi. 10.1093/imrn/rnp089
- By:
- Publication type:
- Article
Splitting of Abelian Varieties.
- Published in:
- IMRN: International Mathematics Research Notices, 2008, v. 2008, p. 1, doi. 10.1093/imrn/rnn033
- By:
- Publication type:
- Article
Uniform results for Serre's theorem for elliptic curves.
- Published in:
- IMRN: International Mathematics Research Notices, 2005, v. 2005, n. 50, p. 3065, doi. 10.1155/IMRN.2005.3065
- By:
- Publication type:
- Article
Values of zeta functions at s=1/2.
- Published in:
- IMRN: International Mathematics Research Notices, 2005, v. 2005, n. 25, p. 1519, doi. 10.1155/IMRN.2005.1519
- By:
- Publication type:
- Article
On the exponent of the group of points on elliptic curves in extension fields.
- Published in:
- IMRN: International Mathematics Research Notices, 2005, v. 2005, n. 23, p. 1391, doi. 10.1155/IMRN.2005.1391
- By:
- Publication type:
- Article